# SDR ANCF2018012301

- Difficulty date: January 23, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Aircraft time: 32,639 hours, 14,949 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Locked
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: FLAP LOCKED. AFTER T/O WAS LOCKED FLAP 1. F/CTL FLAPS LOCKED. DUE TO THE EVENT OCCURRED AT A REMOTE BASE, CURRENTLY MOVING PERSONNEL TO THE AIRPORT TO START THE TROUBLESHOOTING PROCESS.
